Követés
Yuanzhen Shao
Cím
Hivatkozott rá
Hivatkozott rá
Év
Some remarks on uniformly regular Riemannian manifolds
M Disconzi, Y Shao, G Simonett
arXiv preprint arXiv:1410.8627, 2014
202014
Continuous maximal regularity on uniformly regular Riemannian manifolds
Y Shao, G Simonett
Journal of Evolution Equations 14 (1), 211-248, 2014
192014
A family of parameter-dependent diffeomorphisms acting on function spaces over a Riemannian manifold and applications to geometric flows
Y Shao
Nonlinear Differential Equations and Applications NoDEA 22 (1), 45-85, 2015
182015
On the regularity of the interface of a thermodynamically consistent two-phase Stefan problem with surface tension
G Anger, Y Shao, G Simonett
Interfaces and Free Boundaries 17 (4), 555-600, 2016
152016
Singular parabolic equations of second order on manifolds with singularities
Y Shao
Journal of Differential Equations 260 (2), 1747-1800, 2016
92016
The Yamabe flow on incomplete manifolds
Y Shao
Journal of Evolution Equations 18 (4), 1595-1632, 2018
72018
The surface diffusion and the Willmore flow for uniformly regular hypersurfaces
J LeCrone, Y Shao, G Simonett
arXiv preprint arXiv:1901.00208, 2019
62019
Continuous maximal regularity on singular manifolds and its applications
Y Shao
arXiv preprint arXiv:1410.1082, 2014
62014
The fractional porous medium equation on manifolds with conical singularities I
N Roidos, Y Shao
Journal of Evolution Equations 22 (1), 1-39, 2022
42022
Real analytic solutions to the Willmore Flow
Y Shao
arXiv preprint arXiv:1302.3994, 2013
42013
Wellposedness of a nonlocal nonlinear diffusion equation of image processing
P Guidotti, Y Shao
Nonlinear Analysis: Theory, Methods & Applications 150, 114-137, 2017
32017
Global solutions to the porous medium equations on singular manifolds
Y Shao
arXiv preprint arXiv:1606.01233, 2016
32016
Local existence and uniqueness in Sobolev spaces for first-order conformal causal relativistic viscous hydrodynamics
FS Bemfica, MM Disconzi, C Rodriguez, Y Shao
Communications on Pure & Applied Analysis 20 (6), 2279, 2021
22021
A constrained variational model of biomolecular solvation and its numerical implementation
Y Shao, E Hawkins, K Wang, Z Chen
Computers & Mathematics with Applications 107, 17-28, 2022
12022
New variational analysis on the sharp interface of multiscale implicit solvation: general expressions and applications
E Hawkins, Y Shao, Z Chen
Communications in Information and Systems 21 (1), 37-64, 2021
12021
Functional inequalities involving nonlocal operators on complete Riemannian manifolds and their applications to the fractional porous medium equation
N Roidos, Y Shao
arXiv preprint arXiv:2009.06744, 2020
12020
Local well-posedness in Sobolev spaces for first-order conformal causal relativistic viscous hydrodynamics
FS Bemfica, MM Disconzi, C Rodriguez, Y Shao
arXiv preprint arXiv:1911.02504, 2019
12019
A regularization approach for solving the super-Gaussian Poisson-Boltzmann model with heterogeneous dielectric functions
S Wang, Y Shao, E Alexov, S Zhao
Journal of Computational Physics, 111340, 2022
2022
A parabolic-elliptic system with a two-sided obstacle related to ensemble average solvation energy
Y Shao, S Zhao, Z Chen, Z Sun
2022 Spring Central Sectional Meeting, 2022
2022
Well-posedness for magnetoviscoelastic fluids in 3D
H Du, Y Shao, G Simonett
arXiv preprint arXiv:2203.12488, 2022
2022
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20